# SDR ASAA0210133

- Difficulty date: May 27, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 654587511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND CREASE BEAM WEB AT BS 332-344, RIGHT BUTTOCK LINE 61-64 CORRODED.  REPAIRED CREASE BEAM WEB PER SRM.  (M)
